advertisement
Question
Posted by: stacey | 2008-12-16

Irregular period

Hi Doc, I have been off the pill for 3 months and went last month started taking it again, I never took it on the first day of my period. What has happened now, after taking it for 2 weeks I got sick for 1 day...then recently started again and now its not stopping. Im not sure what is wrong. Im currently have stopped taking the tablets. Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably a result of staring the Pill midcycle. Wait till your next period and then start taking it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement